Esther Garcia
Esther Garcia
Catedrática de Universidad
Verified email at
Cited by
Cited by
A new method for comparing rankings through complex networks: Model and analysis of competitiveness of major European soccer leagues
R Criado, E García, F Pedroche, M Romance
Chaos: An Interdisciplinary Journal of Nonlinear Science 23 (4), 043114, 2013
The Jordan algebras of a Lie algebra
AF López, E García, MG Lozano
Journal of Algebra 308 (1), 164-177, 2007
The socle of a nondegenerate Lie algebra
C Draper, AF López, E García, MG Lozano
Journal of Algebra 319 (6), 2372-2394, 2008
On the localization of the personalized PageRank of complex networks
E Garcia, F Pedroche, M Romance
Linear Algebra and its Applications 439 (3), 640-652, 2013
Tits-Kantor-Koecher superalgebras of Jordan superpairs covered by grids
E García, E Neher
Taylor & Francis Group 31 (7), 3335-3375, 2003
An Artinian theory for Lie algebras
AF López, E García, MG Lozano
Journal of Algebra 319 (3), 938-951, 2008
Jordan systems of Martindale-like quotients
E Garcı́a, MG Lozano
Journal of Pure and Applied Algebra 194 (1-2), 127-145, 2004
A construction of gradings of Lie algebras
AF López, E García, MG Lozano, E Neher
International Mathematics Research Notices 2007 (9), rnm051-rnm051, 2007
The Jordan socle and finitary Lie algebras
AF López, E García, MG Lozano
Journal of Algebra 280 (2), 635-654, 2004
Maximal algebras of Martindale-like quotients of strongly prime linear Jordan algebras
JA Anquela, E García, M Gómez-Lozano
Journal of Algebra 280 (1), 367-383, 2004
A characterization of the Kostrikin radical of a Lie algebra
E García, MG Lozano
Journal of Algebra 346 (1), 266-283, 2011
A Perron–Frobenius theory for block matrices associated to a multiplex network
M Romance, L Solá, J Flores, E García, AG del Amo, R Criado
Chaos, Solitons & Fractals 72, 77-89, 2015
Sharp estimates for the personalized multiplex pagerank
F Pedroche, E García, M Romance, R Criado
Journal of Computational and Applied Mathematics 330, 1030-1040, 2018
Inner ideals of finitary simple Lie algebras
AF López, E Garcıa, MG Lozano
J. Lie Theory 16 (1), 97-114, 2006
Inheritance of primeness by ideals in Lie algebras
E García
Int. J. Math. Game Theory Algebra 13 (6), 481-484, 2003
Inner ideal structure of nearly Artinian Lie algebras
A López, E García, M Lozano
Proceedings of the American Mathematical Society 137 (1), 1-9, 2009
An elemental characterization of strong primeness in Lie algebras
E García, MG Lozano
Journal of Algebra 312 (1), 132-141, 2007
Herstein's theorems and simplicity of hermitian Jordan systems
JA Anquela, T Cortés, E Garcı́a
Journal of Algebra 246 (1), 193-214, 2001
The inner ideals of the simple finite dimensional Lie algebras
C Draper, A Fernández López, E García, M Gómez Lozano
J. Lie Theory 22 (4), 907-929, 2012
A note on a result of Kostrikin
E García, MG Lozano
Communications in Algebra 37 (7), 2405-2409, 2009
The system can't perform the operation now. Try again later.
Articles 1–20